You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Existentially Closed Structures and Gödel's Second Incompleteness Theorem
Zofia Adamowicz and Teresa Bigorajska
The Journal of Symbolic Logic
Vol. 66, No. 1 (Mar., 2001), pp. 349-356
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2694926
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that any 1-closed (see def 1.1) model of the Π2 consequences of PA satisfies ¬Cons PA which gives a proof of the second Godel incompleteness theorem without the use of the Godel diagonal lemma. We prove a few other theorems by the same method.
The Journal of Symbolic Logic © 2001 Association for Symbolic Logic